MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERLOC MAX POWER-INJECTIBLE INFUSION SET 19G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERLOC MAX POWER-INJECTIBLE INFUSION SET 19G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 0141975
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of ascps0200 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that there was a leak where the tubing connected into the hard plastic at the top of the huber needle.No patient injury reported.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a leak is confirmed and appears to be supplier related.One 19 ga x 0.75 in powerloc max was returned for investigation.A needleless injection connector was also returned.No apparent damage was observed on the outer surface of the device.Tactile evaluation revealed nothing remarkable.The sample was infused with water using a 12 ml syringe and a leak was observed at the top proximal end of the clear needle housing.The extension tubing detached from the needle housing during infusion.Microscopic observation of the tubing with uv lighting revealed small amounts of adhesive and was not uniform around the tubing.No ring or flange of adhesive was observed on the tubing or within the needle housing.As a leak was observed and the extension tubing detached during functional testing, it is likely that the issues were caused by inadequate adhesive bonding; therefore, the complaint is confirmed and appears to be supplier related.The supplier has been notified of this event.A lot history review (lhr) of ascps0200 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
POWERLOC MAX POWER-INJECTIBLE INFUSION SET 19G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7500817
Report Number3006260740-2018-00944
Device Sequence Number126099
Product Code FPA
UDI-Device Identifier00801741047435
UDI-Public(01)00801741047435
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0141975
Device Lot NumberASCPS0200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2018
Event Location Hospital
Initial Date Received by Manufacturer 05/07/2018
Supplement Date Received by Manufacturer05/14/2018
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1